# SDR FDEA201102090510

- Difficulty date: February 9, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 72,848 hours, 26,073 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PTT LIGHT INOP.  WIRE THAT ATTACHES TO C BATTERY HOUSING BROKEN OFF.   RELEASED FOR SERVICE IAW MEL: 25-61-01,   PRESS VERIFIED IAW MEL 25-61-01.  ACFT OK FOR SERVICE.
